# SDR DXTA2012071305048

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605165
- Aircraft time: 9,742 hours, 7,764 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Frozen
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

AFTER PLANE SAT IN HEAVY RAIN, DEPARTED AND STARTED CLIMB TO ALTITUDE.  CLIMBING THROUGH MID 20000,  NOTICED ELEVATOR STARTING TO BECOME STIFF.  ADJUSTED TRIM AND TRIM WHEEL MOVED FINE.  DECIDED TO LEVEL OFF AT FL360 AND ASSESS SITUATION.  ACCELERATED ELEVATOR CONTROL SEEMED TO FREEZE AND THEN RELEASE, TRIM STILL OPERATED NORMALLY.  DECIDED TO DIVERT.  AFTER DESCENDING BELOW 10,000 FT, ELEVATOR CONTROLS WORKED AS NORMAL.  LANDED WITHOUT INCIDENT.  CLEARED DRAINS AT FS 528.50 AND 405.50.  VERIFIED CABLE INSTALLATION AND FREEDOM OF MOVEMENT OF THE ELEVATOR SYSTEM. NO DEFECTS NOTED.
